您当前的位置:
首页 >
文章列表页 >
A New Conservation Difference Approximation for Generalized Regularized Long Wave Equation
更新时间:2026-07-10
    • A New Conservation Difference Approximation for Generalized Regularized Long Wave Equation

    • Vol. 16, Issue 1, Pages: 116-118(2011)
    • CLC: O241.82
    • Published:2011

    移动端阅览

  • HU Jin-song. A New Conservation Difference Approximation for Generalized Regularized Long Wave Equation[J]. 2011, 16(1): 116-118. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1590

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Prediction and Verification of Stability Domain in the Milling Process of Titanium Alloy Thin walled Workpiece
Numerical Stability of Euler-Maclaurin Methods for Differential Equation with Piecewise Continuous Arguments of Advanced Type
Stability and Bifurcation of a Three-dimension Discrete Neural Network Model with Delay
A Reproducing Kernel Method for Solution of the Nonlinear Differential Equation with Initial Value Condition
Research of Density Functional Theory on the System Li_xMO_2(M=Co,Ni)

Related Author

LIU Zhibo
LI Hengshuai
LI Xiaochen
XIE Na
YUE Caixu
Lü Wan-jin
SU Tao
LUO Si-qing

Related Institution

School of Mechanical and Power Engineering, Harbin University of Science and Technology, Key Laboratory of Advanced Manufacturing and Intelligent Technology, Ministry of Education
黑龙江大学数学科学学院
东北林业大学信息与计算机工程学院
Department of Mathematics
Base Department
0